MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411802
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that ten wafers (moldable) from two market unit boxes with same lot number had off-centered starter hole prior to use, making the product unusable.The customer was a long-time user of the product, usually had a wear time of three days.There was a history of multiple complaints related to the same issue.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Device 7 of 10.Based on the available information, this event is deemed to be a reportable malfunction.Batch record revision results: lot: 6a03813 was manufactured on 15/jan/2026, in ats 2 line, with a total of (b)(4) market units (mkus).The complaint engineer i performed a batch record review on 29/apr/2026, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1222277 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 29/apr/2026, complaints engineer i ran a query in database in order to verify the complaints reported for the 6a03813 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 29/apr/2026, complaints engineer i ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), defect for the lot number: 6a03813 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) ¿package seal integrity nonconformities - method 8¿ frequency: hourly.Sample quantity: 1 market unit.Acceptance criteria: accept = 0 | reject = 1.Dimensional inspection: film release liner: the film must remain intact along the length of the wafer without any cuts in the center hole.The film release tab must be free and not be trapped under the adhesive disk.Frequency: hourly.Sample quantity: 3 samples per cavity.Acceptance criteria: accept = 0 | reject = 1.Collar concentricity: support ring concentric within 2.0 mm to the collar through the cut.Concentricity meter: (45mm flange: 3dka0001-01).Frequency: hourly.Sample quantity: 6 samples of disc collar machine.Acceptance criteria: accept = 0 | reject = 1.Adhesive disc alignment: the disc must not contact the srp adhesive disc id collar and must be concentric within 2.0mm.Frequency: hourly.Sample quantity: 3 samples per cavity.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have been only 10 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only 0.007 percent which is well within an appropriate acceptable quality level (aql) for leakage which should be 0.25 percent based on our standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).Importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key25122111
Report Number9618003-2026-00914
Device Sequence Number16126002
Product Code EXE
UDI-Device Identifier00768455187027
UDI-Public00768455187027
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411802
Device Lot Number6A03813
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown